# SDR SWIA200617370

- Difficulty date: October 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 22,400 hours, 31,138 cycles
- Engine: Pwa PW118B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Corroded
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STEP SUPPORT FITTING CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LOWER STEP SUPPORT FITTING IAW SRM 120 51-10-03 PG 3 SEC 3A ALSO IAW 52-800-1000.
